MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH HYSTEROLUX HYSTEROSCOPIC INFLOW TUBE SET; LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)

W.O.M. WORLD OF MEDICINE GMBH HYSTEROLUX HYSTEROSCOPIC INFLOW TUBE SET; LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)
Model Number ST261
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
We have been informed of the following event: mfr report # mw5112799: covidien hysterolux hysteroscopic inflow tube set- packaging arrived with no lot#, no expiration date and no manufacture date listed.Product not used and returned to manufacturer.Additional information provided by the distributor: "08.11.2022 hs: for this one since we have such limited information, including no contact information, we cannot send a request to anyone asking for the product to be returned.We have filed it under (b)(4), product:72205028, item:10, lot no:unknown.For now, after talking to our people, we can close it as a no sample as we are not expecting to get the product back at this time.In the off chance that we do get product returned that is somehow tied to the medwatch or the pe we can reopen the complaint and amend the file at that time.I have closed it as a no sample today.".

Brand Name
HYSTEROLUX HYSTEROSCOPIC INFLOW TUBE SET
Common Device Name
LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8
berlin, 10587
GM  10587
Manufacturer (Section G)
W.O.M. WORLD OF MEDICINE GMBH
alte poststrasse 11
ludwigsstadt, 96337
GM   96337
Manufacturer Contact
giese
salzufer 8
berlin, 10587
GM   10587
MDR Report Key15864221
Report Number3002914049-2022-00011
Device Sequence Number12488060
Product Code HET
UDI-Device Identifier04056702005795
UDI-Public04056702005795
Combination Product (Y/N)Y
PMA/510(K) Number
K173489
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Nurse
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberST261
Device Catalogue Number72205028
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2022
Initial Report FDA Received Date11/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Patient Sequence Number1
Patient SexUnknown